# SDR IPXA2018060630365

- Difficulty date: June 5, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 16,170 hours, 10,086 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Condition: Defective
- Location: Crew Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT 2000' RECEIVED ECAM MESSAGE L FWD CABIN WARNING LIGHT ILLUMINATED WITH WARNING PRESSURE REMAINED NORMAL WITH ABNORMAL CABIN RATE. DEFERRED CREW ENTRY DOOR CLOSED AND LOCKED INDICATION AND WARNING PER MEL 52 31 01 1 DMP CW. REPLACED FWD CREW DOOR WARNING SWITCH 7WS AS REQUIRED. OPS CK GOOD. REF MM 52-71-00-0401.
